# SDR AALA201901029005

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 27,444 hours, 11,013 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Defective
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRSPEED UNRELIABLE, FIRST OFFICER`S SIDE IN ICEING CONDITIONS. AIRSPEED OFF BY 150 KTS, ALTITUDE OFF 1800.  THE AIRCRAFT WAS GROUNDED.  FOUND FIRST OFFICER`S PITOT TUBE NOT HEATING.  REPLACED FOS PITOT TUBE IAW AMM 34-11-01, CHECKED OK, LEAK CHECKED OK IAW AMM 34-11-00.
